Über die binären quadratischen Formen.

Bozidar Djerasimovic

Mathematische Zeitschrift (1956/57)

  • Volume: 66, page 328-340
  • ISSN: 0025-5874; 1432-1823

How to cite


Djerasimovic, Bozidar. "Über die binären quadratischen Formen.." Mathematische Zeitschrift 66 (1956/57): 328-340. <http://eudml.org/doc/169637>.

author = {Djerasimovic, Bozidar},
journal = {Mathematische Zeitschrift},
keywords = {Number Theory},
pages = {328-340},
title = {Über die binären quadratischen Formen.},
url = {http://eudml.org/doc/169637},
volume = {66},
year = {1956/57},

AU - Djerasimovic, Bozidar
TI - Über die binären quadratischen Formen.
JO - Mathematische Zeitschrift
PY - 1956/57
VL - 66
SP - 328
EP - 340
KW - Number Theory
UR - http://eudml.org/doc/169637
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.